Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 306031, 6 pages
doi:10.1155/2011/306031
Research Article

A Note on Stabilization of Discrete Nonlinear Systems

School of Mathematical Sciences, Beijing Normal University, Beijing 100080, China

Received 29 July 2010; Revised 31 October 2010; Accepted 25 January 2011

Academic Editor: Maria do Rosário de Pinho

Copyright © 2011 Fengjun Tang and Rong Yuan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We deal with the stabilization problem of discrete nonlinear systems. We construct a control Lyapunov function on discrete nonlinear systems. Then, we present a new method to construct a continuous state feedback law.